# SDR FOTR2019813535

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE AT BS 720, STR 28R. REMOVED STRINGER SPLICE FROM STA 680-720, STR SPLICE 28R IAW SRM 51-30-2. FAB STRINGER SPLICE FROM PN BAC1498-132 7075-T6 PO 2014392 DIM 12" & STRINGER FABRICATED FROM PN BAC1498-145 7075-T6 PO 90010545 DIM 41" IAW SRM 53-10-3 FIG 1 DET I & 53-10-2 FIG 9. TREATED & PRIMED NEW FAB PARTS IAW SRM 51-10-2 INSTALLED NEW STRINGER & STRINGER SPLICE BETWEEN STA 68-720, STR 28R.
